| Model Number |
6721-0737 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530)
| Date of Event |
09/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported by the patient's attorney as a result of a legal claim that allegedly the patient was implanted with an lfit cocr v40 femoral head on his left hip on (b)(6) 2013.It is further alleged that he suffered progressive groin and left hip pain, elevated cobalt level at 4.3 and on (b)(6) 2020 underwent revision surgery of the acetabular liner and femoral head.